\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic profiles for a strongly damped plate equation with lower order perturbation

Abstract Related Papers Cited by
  • We consider the Cauchy problem in $ R^n$ for a strongly damped plate equation with a lower oder perturbation. We derive asymptotic profiles of solutions with weighted $L^{1,\gamma}(R^n)$ initial velocity by using a new method introduced in [7].
    Mathematics Subject Classification: Primary: 35B40, 35L30; Secondary: 35B05, 35B20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. C. Charão, C. R. daLuz and R. Ikehata, New decay rates for a problem of plate dynamics with fractional damping, J. Hyperbolic Diff. Eqns, 10 (2013), 1-13.doi: 10.1142/S0219891613500203.

    [2]

    M. D'Abbicco and M. R. Ebert, Diffusion phenomena for the wave equation with structural damping in the $L^p$-$L^q$ framework, J. Diff. Eqns, 256 (2014), 2307-2336.doi: 10.1016/j.jde.2014.01.002.

    [3]

    M. D'Abbicco and M. Reissig, Semi-linear structural damped waves, Math. Meth. Appl. Sci., 32 (2014), 1570-1592.

    [4]

    L. C. Evans, Partial Differential Equations, Berkeley Mathematics Lecture Noes Vol. 3a, 1994.

    [5]

    D. Hoff and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J., 44 (1995), 603-676.doi: 10.1512/iumj.1995.44.2003.

    [6]

    R. Ikehata, New decay estimates for linear damped wave equations and its application to nonlinear problem, Math. Meth. Appl. Sci., 27 (2004), 865-889.doi: 10.1002/mma.476.

    [7]

    R. Ikehata, Asymptotic profiles for wave equations with strong damping, J. Diff. Eqns, 257 (2014), 2159-2177.doi: 10.1016/j.jde.2014.05.031.

    [8]

    R. Ikehata and M. Natsume, Energy decay estimates for wave equations with a fractional damping, Diff. Int. Eqns, 25 (2012), 939-956.

    [9]

    R. Ikehata, G. Todorova and B. Yordanov, Wave equations with strong damping in Hilbert spaces, J. Diff. Eqns, 254 (2013), 3352-3368.doi: 10.1016/j.jde.2013.01.023.

    [10]

    G. Karch, Selfsimilar profiles in large time asymptotics of solutions to damped wave equations, Studia Math., 143 (2000), 175-197.

    [11]

    X. Lu and M. Reissig, Rates of decay for structural damped models with decreasing in time coefficients, Int. J. Dyn. Syst. Differ. Equ., 2 (2009), 21-55.doi: 10.1504/IJDSDE.2009.028034.

    [12]

    C. R. daLuz, R. Ikehata and R. C. Charão, Asymptotic behavior for abstract evolution differential equations of second order, J. Diff. Eqns, in press.

    [13]

    S. Mizohata, The Theory of Partial Differential Equations, Cambridge University Press, Cambridge, 1973.

    [14]

    G. Ponce, Global existence of small solutions to a class of nonlinear evolution equations, Nonlinear Anal., 9 (1985), 399-418.doi: 10.1016/0362-546X(85)90001-X.

    [15]

    Y. Shibata, On the rate of decay of solutions to linear viscoelastic equation, Math. Meth. Appl. Sci., 23 (2000), 203-226.doi: 10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M.

    [16]

    M. A. J. Silva and T. F. Ma, On a viscoelastic plate equation with history setting and perturbation of $p$-Laplacian type, IMA J. Appl. Math., 78 (2013), 1130-1146.doi: 10.1093/imamat/hxs011.

    [17]

    H. Takeda and S. Yoshikawa, On the initial value problem of the semilinear beam equation with weak damping II, Asymptotic profiles, J. Diff. Eqns, 253 (2012), 3061-3080.doi: 10.1016/j.jde.2012.07.014.

    [18]

    T. Umeda, S. Kawashima and Y. Shizuta, On the decay of solutions to the linearized equations of electro-magneto-fluid dynamics, Japan J. Appl. Math., 1 (1984), 435-457.doi: 10.1007/BF03167068.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return